See Alike in...

Alike App

Browser

snurmdog

782d

does your medication for mental stuff wear off at night and cause your mood to become sour?

Top reply
    • shrimps

      781d

      They used to, but now I split up some my meds into two doses for the morning and night to keep symptoms from getting really bad at night. I don't do this by myself, they were prescribed to me this way after I explained what would happen at night.

    • shrimps

      781d

      They used to, but now I split up some my meds into two doses for the morning and night to keep symptoms from getting really bad at night. I don't do this by myself, they were prescribed to me this way after I explained what would happen at night.

    • ClubPenguin

      782d

      *talking

    • ClubPenguin

      782d

      Yep. My T explained that your brain is working hard to basically regulate your mood and help you function during the day, it gets tired as it gets later in the day (plus the meds wearing odd doesn't help.) Taking to your psychiatrist about it could help

    • JuliaCaesar

      782d

      Yup

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion